# SDR SWAA2024052080000

- Difficulty date: April 28, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 49) PASS CABIN. STA 540 BL 0 TO LBL 24; EXPANTION JOINT FLOOR SUPPORT IS CRACKED AT BL 0 ATTACH POINT.<[01] REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW IPC 53-42-11-66 AND SRM 51-40-02;[02] AUDIT C/W
